# SDR AALA202406174573

- Difficulty date: June 11, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CREATED ACCESS CUT OUT IN SKIN AT RIGHT HAND HORIZONTAL STABILIZER STA 92.70 TO FACILITATE RIB STIFFENER #4 REPAIR (RIB REPLACED. SEE AALA202406175882). REPAIRED CUT OUT BY INSTALLING DOUBLER REPAIR PER SRM 55-10-01-2R PROCEDURE 11.
